Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Alcoholic, smoker, gliclazide, metformin, prescribed amlong H, BP dropped, dizziness and epistaxis

my father 62yrs old alcoholic and a smoker gave up smoking 5yrs back he is a known diabetic 10yrs and hypertensive he is on insulin[insulatard and actrapid]and gliclazide+ metformin for the past 5yrs, amlong , recently he gave up drinking also ;;; recorded his BP 160/90 and my physician adviced him amlongH the very next day his BP dropped to 90/70 and so he stopped amlong H and continued same amlong and now he is complaing of dizziness one episode of epistaxis ,his LFT normal except for a rise in SGPT , creatinine 2.1 can u explain me the cause for his dizziness and wat should be my next step
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

One BP reading should not be decided on to stop the medication. Dizziness and Epistaxis are definite symptoms of high blood pressure. Monitor his BP and follow up with doctor for appropriate therapy.


Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor